# SDR MWEA00200

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115937
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 160 FLOORBEAM HAS 3 NUT PLATE HOLES THAT ARE ELONGATED AT X=-18 + X=-29 + X=-47.  FABRICATED AND INSTALLED NEW FLOORBEAM AND SPLICES.
